MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Glenosphere

DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Glenosphere
Catalog Number 550536004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the revised was performed due to instability following a post op fracture causing the stem to loosen and it was stated that the humeral stem was loose and at the bone to implant interface.Doi-(b)(6)2026.Dor-(b)(6)2026.Affected side-right.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> according to the information provided, it was reported that the revised was performed due to instability following a post op fracture causing the stem to loosen and it was stated that the humeral stem was loose and at the bone to implant interface.Doi(b)(6)2026 dor-(b)(6 2026 affected side-right.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
INHANCE
Common Device Name
Shoulder Implant - Glenosphere
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50944844
Report Number1818910-2026-16845
Device Sequence Number15827383
Product Code HSD
UDI-Device Identifier10603295546689
UDI-Public(01)10603295546689(10)356150
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550536004
Device Lot Number356150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LONG STEM FX REVISION S 32; REVERSE HUMERAL SHELL S 32+0; REVERSE LINER 36+0
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale